# SDR AALA980871

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729AA
- Make and model: Boeing 727227
- Aircraft serial: 20736
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 15 LEFT CRACKED AT END FORWARD OF LEFT ICE LIGHT ASSY STATION 720B PLUS 3 INCHES.  REPAIRED PER SRM 53-10-3 PAGE 12.  (M)
